# SDR JJBA20161026001

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 34,037 hours, 46,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 900873
- Condition: Inoperative
- Part time: 1,600 hours, 1,816 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED TEMP RUNAWAY IN AUTO MODE. FUMES IN THE FLT DECK AND CABIN.  REMOVED AND REPLACED ACM.
